# SDR SWI202405080370

- Difficulty date: March 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 FS320.00 - FS338.00 IS CORRODED   (C-CHECK RO 5/6/2024)    REMOVED AND DISCARDED EXISTING PAX DOOR INTERCOSTAL DD4 FS320.00 - FS338.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01 AND INSTALLED NEW PAX DOOR INTERCOSTAL DD4 FS320.00 - FS338.00. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N, COMPLIED WITH 51-900-1002-SKY,PRESSURE LEAK GOOD
